It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Thyroid Disorders Board Index
Pages: 1 2 3 4 5 6 7 8 Showing 1 - 20 of 168 for can you be allergic to synthroid. (1.947 seconds)


... do not. Day 3 of taking Tirosint I woke up with my heart pounding, my throat feels full and my tongue is tingling. This went on all night. This morning I woke up to intense ringing in my ears. I called the doctor and he said to just stop taking it and take benadryl as I may be allergic to this as well. ... (12 replies)
... up and lowering dose and they even change the brands on me couple of time but never been on the generic. So I didn't listen the last time when she said lower the Synthroid and I got very sick from it and having problems tolerating it ever since. ... (65 replies)
... I am severely allergic to synthroid. I want to post this in case anyone else is feeling as bad as I did.... ... (0 replies)

... My husband and I have been trying to educate ourselves as much as possible about what is going on. ... (12 replies)
... years of being on Synthroid and continuing to get worse by the day while every endo and regular doctor I went to told me it wasn't my thyroid that was the problem, I found out that I was indeed allergic to the filler in the Synthroid I was taking. ... (12 replies)
... The conversion from Synthroid to natural thyroid was pretty close. ... (1 replies)
... I would ask for full thyroid panel blood work. Get your TSH, t3, t4, Free, antibodies test. Ask for a copy of the blood results too so you can see them. See what your thyroid is doing for yourself. Get second opinions from other endocrinologists. ... (65 replies)
... You can call around to any compound pharmacy in the area or out and ask about getting your thyroid medication compounded without Binders and Fillers orally or topical. ... (65 replies)
... Sorry if I confused you, midnightblue. I was writing to lucky charms. ... (65 replies)
... pretty good, but few months ago I tried 125 mcg and couldn't handle it. It's very strange. I was getting same symptoms as you, panicky and jittery. I'm starting to think my body might take lots longer to get to where it's supposed to be. ... (65 replies)
... What is the name of the thyroid medication that you are on? ... (65 replies)
... Hi, thank you. Yes I will find another doctor. I just hope I can find someone that understands. Not many good doctors in my area. I will search online and will let you know. Thanks so much for caring. ... (65 replies)
... Hi you are right. I am getting disgusted with all my doctors. Medicare also has an organization you can complain to about your doctors and they force your doctors to listen. Takes 3 to 6 months tho. But am better off finding someone new. ... (65 replies)
... o serious side effects.. B. Find another Dr! Im sure you can find someone in your town that would be more beneficial to your health. Sounds like he or she " THE DR "is very incompetent to your disease.. ... (65 replies)
... Hi, thanks again for responding. You sound like you went through same thing as me. I will do that. I am going to call my endocrinologist and ask him to put me on levothyroxine. My sister is on those same pills too and she has no problems too. ... (65 replies)
... Hi, what i think is that synthroid is too strong for some people and not very well tolerated.. thats why my primary care doc switched me, why stay on a pill that doesnt help.. ... (65 replies)
... Hi, thanks for responding. I learned usually when you're borderline means the doctor wants to wait before they start giving thyroid meds to make sure you're truly hypothyroid. Usually I learned the antibodies in the body attack the thyroid gland before and that's how we end up hypothyroid. ... (65 replies)
... It makes alot of sense what you're saying. I appreciate you trying to help me figure this out. Yes I will look into that clinic too. ... (65 replies)
... You're right I should get off the Nardil but am so frightened being they reformulated the Nardil couple of years ago. But I just may have to somehow. Iasked my MD he don't seem to care to help or psychiatrist. ... (65 replies)
... Hi, thanks again for responding and going through all that research. I seen these side effects before but never really thought to put two and two together. I only take one 15 mg tablet a day of Nardil. I hear other people take lots more. ... (65 replies)




Pages: 1 2 3 4 5 6 7 8

All times are GMT -7. The time now is 10:54 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!